Gupta, Hari Shanker (2012) A numerical study of variable coefficient elliptic Cauchy problem via projection method. In: International Journal of Computer Mathematics, 89 (6). pp. 795-809.Full text not available from this repository.
In this paper, we investigate a numerical method for the solution of an inverse problem of recovering lacking data on some part of the boundary of a domain from the Cauchy data on other part for a variable coefficient elliptic Cauchy problem. In the process, the Cauchy problem is transformed into the problem of solving a compact linear operator equation. As a remedy to the ill-posedness of the problem, we use a projection method which allows regularization solely by discretization. The discretization level plays the role of regularization parameter in the case of projection method. The balancing principle is used for the choice of an appropriate discretization level. Several numerical examples show that the method produces a stable good approximate solution.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Taylor and Francis Group.|
|Keywords:||elliptic Cauchy problem;regularization method;inverse problem;balancing principle;ill-posed problems;elliptic partial differential equations|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||13 Apr 2012 09:07|
|Last Modified:||13 Apr 2012 09:07|
Actions (login required)